RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 1, Pages 79–87 (Mi mz721)  

This article is cited in 5 scientific papers (total in 5 papers)

On a Question of M. Conder

J. N. Nuzhin

Krasnoyarsk State Technical University

Abstract: It is proved that $SL_3(\mathbb Z)$ cannot be generated by two elements of orders 2 and 3.

DOI: https://doi.org/10.4213/mzm721

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:1, 71–78

Bibliographic databases:

UDC: 519.4
Received: 24.11.2000

Citation: J. N. Nuzhin, “On a Question of M. Conder”, Mat. Zametki, 70:1 (2001), 79–87; Math. Notes, 70:1 (2001), 71–78

Citation in format AMSBIB
\Bibitem{Nuz01}
\by J.~N.~Nuzhin
\paper On a Question of M.~Conder
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 1
\pages 79--87
\mathnet{http://mi.mathnet.ru/mz721}
\crossref{https://doi.org/10.4213/mzm721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1883773}
\zmath{https://zbmath.org/?q=an:1024.20041}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 1
\pages 71--78
\crossref{https://doi.org/10.1023/A:1010273918392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz721
  • https://doi.org/10.4213/mzm721
  • http://mi.mathnet.ru/eng/mz/v70/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Vsemirnov, “Is the group $\mathrm{SL}(6,\mathbb{Z})$ $(2,3)$-generated?”, J. Math. Sci. (N. Y.), 140:5 (2007), 660–675  mathnet  crossref  mathscinet  zmath
    2. M. A. Vsemirnov, “On (2,3)-generation of matrix groups over the ring of integers”, St. Petersburg Math. J., 19:6 (2008), 883–910  mathnet  crossref  mathscinet  zmath  isi
    3. Vsemirnov, M, “The group GL(6,Z) is (2,3)-generated”, Journal of Group Theory, 10:4 (2007), 425  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Newman, MF, “AUTOMORPHISM GROUPS OF FREE GROUPS”, Journal of the Australian Mathematical Society, 85:3 (2008), 341  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Tamburini M.C., “The (2,3)-Generation of Matrix Groups Over the Integers”, Ischia: Group Theory 2008, eds. Bianchi M., Longobardi P., Maj M., Scoppola C., World Scientific Publ Co Pte Ltd, 2009, 258–264  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:75
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020